# SDR DXTA2009070203714

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 7,336 hours, 4,526 cycles
- System (JASC): 2300 · Communications System
- Part: Monitor
- Part number: 9901412009
- Part serial: 01040003560
- Condition: Odor
- Location: Cabin
- Part time: 1,416 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL BURNING ODOR WAS NOTICED COMING FROM AREA NEAR GALLEY COAT CLOSET.  MAIN CABIN AIRSHOW MONITOR CEASED TO FUNCTION.  ON AFT BAGGAGE COMPARTMENT CB PANEL FWD MONITORS CB POPPED AND WAS NOT RESET.   R & R CABIN VIDEO MONITOR WITH INSPECTED UNIT IAW MM 25-00. OPERATIONAL CHECK GOOD.
